# SDR 0130

- Difficulty date: January 2, 2002
- Submitted: January 31, 2002
- Operation: Air carrier
- Aircraft: N523CW
- Make and model: Amd FALCON50MYST
- Aircraft serial: 23
- Aircraft time: 10,231 hours, 8,360 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Cracked
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DEPARTED CGF, DURING THE CLIMB THE PILOTS NOTICED THE HYDRAULIC PRESSURE DECREASING IN FLIGHT. THEY CONTACTED TOWER AND RQUESTED RETURN TO CGF. DURING RETURN TO CGF AIRCRAFT LOST HYD PRESSURE. LANDING GEAR WAS EXTENDED AND AIRCRAFT LANDED WITH NO PROBLEMS. TECHNICIANS FOUND STEEL LINE ATTACHED TO HYD ACCUMULATER CRACKED. REPLACED LINE AND ACCUMULATER AND NUMBER 1 AND 2 ENGINE HYD PUMPS DUE TO THE PSSIBILITY OF OIL STARVATION.
